# SDR 20000053

- Difficulty date: July 9, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- Aircraft time: 58,314 hours, 35,283 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: BACC10DU600
- Condition: Broken
- Location: Water Sperator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AIRCRAFT WOULD NOT PRESSURIZE.  FOUND BROKEN CLAMP AT WATER SEPARATOR.  REPLACED CLAMP, OPS CHECK PRESSURE, CHECKS GOOD PER M/M 21-30-01.
